The symptoms would start with pinpoint pupils, drowsiness and confusion, they can advance to these depression of respiration, and loss of consciousness. Serious overdosage with oxycodone is characterized by respiratory depression , extreme somnolence progressing to stupor or coma, skeletal muscle flaccidity, cold and clammy skin, and sometimes slow heart beat and low bp. . In severe overdosage, no breathing, circulatory collapse, cardiac arrest, and death may occur.
If you have someone you suspect took too much and they advance past the three original signs, get them to an er. Any narcotic would cause these symptoms, so now you know what to look for.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 2 answers
Posted 7 Apr 2012 • 5 answers
Posted 26 Jul 2014 • 3 answers
Pain - I am 68. I have been on 10/325 percoset for 6 months. I cut the tablets into 1/4 pieces (.25)
Posted 9 Jun 2015 • 2 answers
Posted 27 Dec 2015 • 2 answers